MAUDE Adverse Event Report: CONVATEC L3C0600 - CURE PRODUCTS; CATHETER URETHRAL

CONVATEC L3C0600 - CURE PRODUCTS; CATHETER URETHRAL
Model Number 510858
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer states the catheters m16c feel like some of them have a "bur" on the end of them that scratch him at the very tip when they enter his bladder and sometimes cause him to have minor bleeding after.He has used these catheters since he started cathing in (b)(6) 2017 and feels the problem is getting worse.He thinks it is a quality control issue.At times, he has small quantities of blood as well that can be visible as he retracted the catheter and sometimes he notes it when he cleans his meatus or even a short time after.He said it is not a lot of blood and not noted in his urine.He is not on blood thinners.He notes no abnormality with the catheter itself visibly prior to cathing.He said he sees no abnormality with the eyelets.He does say that he sometimes puts the coude tip in his meatus to the right/ left or down, not always upwards.I relayed to him the proper way to place a coude tip is upwards and he said he will try that.He has not seen his urologist in a long time over a year stating they just want to give him medications and he can teach his doctor about his condition.He said he has an appointment next week with his pcp.He started cathing because of retention issues and a intestinal fistula caused by his diverticulosis also caused a connecting fistula in his bladder.He had repairs with mesh in 2017.He caths 3-4 x a day.
 
Additional Manufacturer Narrative
Device 15 of 31.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).

Brand Name
L3C0600 - CURE PRODUCTS
Common Device Name
CATHETER URETHRAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14243229
Report Number1049092-2022-00261
Device Sequence Number11941768
Product Code OHR
UDI-Device Identifier00815947020093
UDI-Public00815947020093
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K132500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2026
Device Model Number510858
Device Lot Number210731-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age83
Patient SexMale